Alert archive / California / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 20, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 31, 2011, 3:42 PM PDT for Riverside County, California. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2011, 3:42 PM PDT (22:42 UTC)
- Expired
- Jul 31, 2011, 4:18 PM PDT
- In force
- 36 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Riverside County, CA
The radar
The Yuma radar (KYUX), 159 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 10.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
472 WUUS55 KPSR 312242 SVRPSR CAC065-312345- /O.NEW.KPSR.SV.W.0020.110731T2242Z-110731T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 342 PM PDT SUN JUL 31 2011 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA... THIS INCLUDES THE CITY OF DESERT CENTER... * UNTIL 445 PM PDT * AT 338 PM PDT...SEVERE THUNDERSTORMS WERE REPORTED CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED NEAR INTERSTATE 10 BETWEEN CHIRIACO SUMMIT AND DESERT CENTER...MOVING NORTH AT 7 MPH. THESE STORMS ARE ALSO CAPABLE OF PRODUCING BLINDING RAINFALL. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAGLE MTN PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN A MOBILE HOME...EVACUATE IMMEDIATELY AND GET INSIDE A STURDY BUILDING. IF YOU CANNOT QUICKLY WALK OR DRIVE TO SHELTER...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3395 11562 3394 11513 3350 11520 3350 11564 TIME...MOT...LOC 2240Z 180DEG 0KT 3371 11497 $$ HV
1 follow-up statement
338 WWUS55 KPSR 312318 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 418 PM MST SUN JUL 31 2011 CAC065-312325- /O.CAN.KPSR.SV.W.0020.000000T0000Z-110731T2345Z/ RIVERSIDE CA- 418 PM PDT SUN JUL 31 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RIVERSIDE COUNTY ALONG INTERSTATE 10 NEAR DESERT CENTER CANCELLED AT 415 PM PDT... SEVERE THUNDERSTORMS DETECTED BY RADAR ALONG INTERSTATE 10 BETWEEN CHIRIACO SUMMIT AND DESERT CENTER HAVE WEAKENED CONSIDERABLY. THE SEVERE THUNDERSTORM WARNING FOR THE AREA HAS BEEN CANCELED. MONSOON MOISTURE HAS INCREASED SIGNIFICANTLY IN THE REGION LEADING TO A VERY UNSTABLE ATMOSPHERE. THE CHANCE OF SHOWERS AND THUNDERSTORMS...SOME WITH STRONG WINDS AND EXTREME RAINFALL ARE POSSIBLE THE REMAINDER OF THE AFTERNOON AND EARLY EVENING. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 3395 11562 3394 11513 3350 11520 3350 11564 TIME...MOT...LOC 2315Z 180DEG 0KT 3371 11497 $$ HV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 12:40 PM PDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jul 31, 12:40 PM PDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 1240 PM MST SUN JUL 31 2011 .UPDATE...UPDATED AVIATION AND FIRE WEATHER DISCUSSIONS. && .SYNOPSIS... A SERIES OF WEAK LOW PRESSURE SYSTEMS WITH MOISTURE FROM THE SOUTHEAST WILL MOVE OVER OUR AREA THROUGH MONDAY INTO TUESDAY. THESE SYSTEMS ARE EXPECTED TO BRING A BETTER THAN USUAL CHANCE OF MAINLY LATE AFTERNOON AND NIGHTTIME SHOWERS AND THUNDERSTORMS THROUGH MONDAY INTO TUESDAY. THE CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DECREASE FROM THE SOUTHWEST TUESDAY AS DRIER AIR MOVES INTO THE AREA. THE DRIER AIR IS EXPECTED TO CONFINE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO EAST OF THE GREATER PHOENIX AREA BEGINNING TUESDAY AFTERNOON. TEMPERATURES ARE GENERALLY EXPECTED TO REMAIN WITHIN A FEW DEGREES OF AVERAGE FOR LATE JULY AND EARLY AUGUST THIS WEEK. && .DISCUSSION... WATER VAPOR IMAGERY SHOWS A VERY DISTINCT CYCLONIC CIRCULATION OVER NEW MEXICO THAT IS BEGINNING TO SHIFT NORTHEASTWARD. THERE IS ANOTHER LESS DISTINCT BUT MORE IMPORTANT CIRCULATION MOVING INTO SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA WITH DIFFLUENCE AHEAD OF IT...MAINLY AFFECTING ADJACENT FORECAST AREAS THIS MORNING. GFS AND NAM HAVE DIFFERING IDEAS ON THE UPPER LEVEL DIVERGENCE GENERATED BY THIS FEATURE TODAY. THE GFS DEPICTS IT PRIMARILY OVER THE SGX AND VEF FORECAST AREAS WHEREAS THE NAM SHOWS OUR FORECAST AREA IN THE THICK OF IT. AT THE 500 MB LEVEL...BOTH MODELS AGREE THAT THE TROUGH AXIS WILL BE NORTH OF OUR AREA THIS AFTERNOON. HOWEVER...THE NAM DEPICTS A SECOND WAVE MOVING THROUGH WESTERN PORTIONS OF OUR FORECAST AREA THIS AFTERNOON. OVER EASTERN ARIZONA THERE IS AN UPPER LEVEL DEFORMATION ZONE BETWEEN THE NEW MEXICO CIRCULATION AND THE AZ/CA FEATURE. BOTH GFS AND NAM SHOW THIS NOT LASTING LONG AS THE NEW MEXICO CIRCULATION SHIFTS NORTHEASTWARD. GIVEN SATELLITE TRENDS AND THE MORE ROBUST DATA INITIALIZATION THE GFS HAS TO WORK WITH...WOULD LEAN TOWARD THE GFS IN HANDLING THE KINEMATIC FEATURES. 12Z SOUNDINGS AND GPS-IPW DATA SHOW A LOT OF MOISTURE AROUND. THE SOUNDINGS ALSO DEPICT GOOD CAPE...IF SUBSIDENCE REMAINS AT BAY. COULD BE AN ACTIVE DAY WITH STORMS CAPABLE OF BOTH HEAVY RAIN AND STRONG WINDS. WILL CONTINUE TO ANALYZE. MORE LATER. PREVIOUS DISCUSSION... ISOLATED SHOWERS AND THUNDERSTORMS WERE MOVING NORTH OVER WESTERN MARICOPA COUNTY...SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA BEFORE SUNRISE EARLY THIS MORNING. OTHERWISE...CONSIDERABLE CLOUDINESS WAS MOVING NORTH ACROSS THE AREA. TEMPERATURES AND DEW POINT TEMPERATURES WERE GENERALLY CLOSE TO THE SAME OR A FEW DEGREES HIGHER COMPARED WITH THE SAME TIME YESTERDAY MORNING. WIND WAS GENERALLY CALM OR LIGHT AND VARIABLE EXCEPT STRONGER AND GUSTY NEAR THUNDERSTORMS. HIGH PRESSURE ALOFT CENTERED IN THE VICINITY OF OKLAHOMA IS EXPECTED TO CONTINUE TO BE CENTERED TO OUR EAST THIS WEEK. WEAK LOW PRESSURE SYSTEMS IN A FLOW OF AIR FROM THE SOUTHEAST AND SOUTH IN THE CLOCKWISE FLOW AROUND THE HIGH WILL MOVE OVER OUR AREA THROUGH MONDAY INTO TUESDAY. THESE SYSTEMS AND THE ASSOCIATED MOISTURE ARE EXPECTED TO BRING A BETTER THAN USUAL CHANCE OF SHOWERS OF MAINLY LATE AFTERNOON AND NIGHTTIME SHOWERS AND THUNDERSTORMS TO SOUTH- CENTRAL AND SOUTHWEST ARIZONA TODAY WITH A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA THROUGH MONDAY AND MONDAY NIGHT INTO TUESDAY. THERE IS ALSO A BETTER THAN USUAL CHANCE OF SHOWERS AND THUNDERSTORMS IN SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA TODAY. AS MENTIONED IN THE FIRST PARAGRAPH OF THIS DISCUSSION...ISOLATED SHOWERS AND THUNDERSTORMS WERE MOVING NORTH OVER WESTERN MARICOPA COUNTY...SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA BEFORE SUNRISE EARLY THIS MORNING. THE WEAK LOW PRESSURE SYSTEM RESPONSIBLE FOR THE ISOLATED SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE NORTH OUT OF OUR AREA THIS AFTERNOON. ANOTHER WEAK LOW PRESSURE SYSTEM IS EXPECTED TO MOVE FROM NORTHWEST MEXICO AND SOUTHWEST NEW MEXICO ACROSS SOUTHEAST ARIZONA TODAY...THEN SWING NORTHWEST AND NORTH ACROSS SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA TONIGHT. THIS SYSTEM IS EXPECTED TO BRING AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS TO SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA LATE THIS AFTERNOON AND TONIGHT. AREAS OF BLOWING DUST ARE ALSO EXPECTED IN THE DESERT AHEAD OF THE THUNDERSTORMS. A CONTINUED FLOW OF MOISTURE FROM THE SOUTH AHEAD OF THE REMAINS OF FORMER TROPICAL STORM DON COMBINED WITH DAYTIME HEATING IS EXPECTED TO LEAD TO ANOTHER ROUND OF MAINLY LATE AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS OVER THE HIGHER TERRAIN AND SOUTHEAST ARIZONA THIS AFTERNOON. AS WAS THE CASE YESTERDAY...THERE IS A BETTER THAN USUAL CHANCE THAT THE SHOWERS AND THUNDERSTORMS WILL DEVELOP INTO THE SOUTH-CENTRAL ARIZONA DESERT AREA INCLUDING THE GREATER PHOENIX AREA LATE THIS AFTERNOON AND TONIGHT. THE REMAINS OF FORMER TROPICAL STORM DON OVER NORTHERN MEXICO ARE APPROACHING SOUTHEAST ARIZONA. THIS SYSTEM IS EXPECTED TO MOVE NORTH-NORTHWEST TO SOUTHEAST BY MONDAY MORNING AND SOUTH-CENTRAL ARIZONA BY LATE MONDAY AND MONDAY NIGHT. THIS SYSTEM IS EXPECTED TO BRING ANOTHER INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS TO SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA BY LATE MONDAY AND MONDAY NIGHT. WILL CONTINUE TO MENTION THE HAZARDS OF FLOODING AND PRECAUTIONS TO TAKE IN THE HAZARDOUS WEATHER OUTLOOK SINCE LOCALLY HEAVY RAIN IS EXPECTED WITH SOME OF THE STORMS. WILL PROBABLY AT LEAST BE ISSUING SOME URBAN AND SMALL STREAM FLOOD ADVISORIES BETWEEN THIS AFTERNOON AND EARLY TUESDAY. A DECREASE IN THE CHANCE OF SHOWERS AND THUNDERSTORMS FROM THE SOUTHWEST EXPECTED TUESDAY AS DRIER AIR MOVING AROUND THE HIGH PRESSURE SYSTEM AND FROM THE SOUTHWEST MOVES INTO OUR AREA. THE DRIER AIR IS EXPECTED TO CONFINE A SLIGHT CHANCE OF SHOWERS TO EAST OF THE GREATER PHOENIX AREA BEGINNING TUESDAY AFTERNOON. TEMPERATURES ARE GENERALLY EXPECTED TO REMAIN WITHIN A FEW DEGREES OF AVERAGE FOR LATE JULY AND EARLY AUGUST THIS WEEK. && AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA... SIMILAR PATTERN TODAY AS YESTERDAY...ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE TO DEVELOP AGAIN THIS AFTERNOON AND EVENING ACROSS SOUTH-CENTRAL ARIZONA. SCT TO BKN CLOUDS BETWEEN 10 THSD UP TO 16 THSD FT. WINDS WILL BE MOSTLY LIGHT AND PRIMARILY FROM THE EAST-SOUTHEAST WITH A LATE ONSET OF WEST WINDS THIS AFTERNOON. WINDS COULD BECOME GUSTY DUE TO OUTFLOWS FROM THUNDERSTORM ACTIVITY SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH... MOSTLY LIGHT WINDS WITH MID LEVEL CLOUDS THROUGH THE PERIOD. SHOWERS AND A FEW THUNDERSTORMS ARE LIKELY THROUGHOUT THE DAY AND EVENING HOURS. OUTFLOW WINDS FROM NEARBY THUNDERSTORMS COULD PRODUCE GUSTY WINDS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... WEDNESDAY THROUGH SUNDAY... THE HIGH PRESSURE ALOFT MOVES TO THE WEST AND BEGINS A DRYING TREND ACROSS THE SOUTHWEST BY WEDNESDAY AND STAYS IN PLACE THROUGH THE WEEKEND. OVERALL SOUTHWESTERLY FLOW ALOFT WILL AID TO THE DRYING TREND AND DECREASE CHANCES FOR SHOWERS AND THUNDERSTORMS. WINDS WILL REMAIN MOSTLY LIGHT WITH OCCASIONAL AFTERNOON OR EVENING GUSTS. HUMIDITY VALUES WILL DROP INTO THE LOWER TWENTIES AND HAVE GOOD OVERNIGHT RECOVERY. SOME LIGHTNING CAN BE EXPECTED FROM THUNDERSTORMS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...AJ/ELLIS AVIATION...CDEWEY FIRE WEATHER...CDEWEY
Hazardous weather outlook, Jul 31, 2:50 PM PDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 250 PM MST SUN JUL 31 2011 AZZ022-023-026>028-012200- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 250 PM MST SUN JUL 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA AND SOUTHWEST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS AN ABOVE AVERAGE CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT BRINGING THE POTENTIAL FOR LOCALLY HEAVY RAIN AND AREAS OF VERY STRONG WINDS ALONG WITH LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN ABOVE AVERAGE CHANCE OF STORMS WILL CONTINUE MONDAY BRINGING THE FULL COMPLEMENT OF POTENTIAL THUNDERSTORM RELATED HAZARDS. STORM CHANCES DECLINE SUBSTANTIALLY TUESDAY BEFORE DISSIPATING THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ024-012200- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 250 PM MST SUN JUL 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS AN ABOVE AVERAGE CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT BRINGING THE POTENTIAL FOR LOCALLY HEAVY RAIN AND AREAS OF VERY STRONG WINDS ALONG WITH LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN ABOVE AVERAGE CHANCE OF STORMS WILL CONTINUE MONDAY BRINGING THE FULL COMPLEMENT OF POTENTIAL THUNDERSTORM RELATED HAZARDS. STORM CHANCES DECLINE SUBSTANTIALLY TUESDAY WITH JUST A LINGERING SLIGHT CHANCE WEDNESDAY THROUGH THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-021-CAZ030>032-012200- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS- 250 PM MST SUN JUL 31 2011 /250 PM PDT SUN JUL 31 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME WEST- CENTRAL ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 PM BEFORE STORM CHANCES BEGIN TO DECLINE LATER THIS EVENING. IN ADDITION TO LOCALIZED VERY HEAVY RAINFALL...THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING STRONG WINDS. REFER TO WEATHER.GOV/PHOENIX FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STORM CHANCES DECLINE MARKEDLY MONDAY WITH ONLY A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE HIGHER TERRAIN. ON TUESDAY...SLIGHT CHANCES WILL BE CONFINED EAST OF THE LOWER COLORADO RIVER VALLEY BEFORE STORM CHANCES DISSIPATE ALTOGETHER THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ025-CAZ033-012200- YUMA/MARTINEZ LAKE AND VICINITY-IMPERIAL COUNTY- 250 PM MST SUN JUL 31 2011 /250 PM PDT SUN JUL 31 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING WITH THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAIN AND STRONG WINDS IN ADDITION TO LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STORM CHANCES WILL REMAIN EAST OF THE YUMA AREA MONDAY AND THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 2:22 PM PDT | Areal Flood Advisory | PSR | Riverside | 113 min |
| Jul 31, 2:24 PM PDT | Flash Flood Watch | PSR | 6 hr |
Nearby
Severe Thunderstorm Warnings in California, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.